Skip to content
Rebates & Giveaways

Gift

See Details
 

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

SKU ACM90016
  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

More Info

$16.37
In Stock 2 day-ship Your order will ship out within 2 business days
Want by date , order within 11 hours 30 minutes over $45
PhysiciansCare®
Made in USA
Non Returnable
NON RETURNABLE. See Our return policy

Product Description

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box. Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Acetaminophen; Description: 2/Pack; For Use With: ACM-14302, ACM-14303, ACM-5000; Mounting: No.
  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

Technical Specifications

  • Acetaminophen
  • 2/Pack
  • Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.
  • ACM-14302, ACM-14303, ACM-5000
  • Medicines-Pain Relief
  • No
  • 0%
Items you are comparing
  •  
  •  
  •  
  •  
Compare Products Clear All

You can only compare four products at once

×
Welcome Newcomer